Solpadeine Plus Tablets
Safety
Can cause addiction. For three days use only. Always read the label.

Solpadeine Plus Tablets

32 Tablets 
£5.89
In Stock
Delivery information Product #0009078

Please note images are for illustration purposes and may differ from the product(s) you receive

Solpadeine Plus Tablets provide fast relief from migraine, headache, backache, rheumatic pain, period pain, toothache, neuralgia, sore throat and the fever. This medicine should not be taken for more than 3 days. If symptoms persist, please see your doctor.

Solpadeine Plus Tablets are the natural relief for headaches, migraines, dental/period pains, sciatica, lumbago and sprains. It can also provide a gentle therapy for colds and sort throats. It contains painkillers, paracetamol and codeine which all combine to relief the affected pain. Paracetamol also helps to reduce body temperature, making Solpadeine Plus everyone’s essential tablet with a dual purpose.

Adults, including the elderly and children 12 years and over:

Take 2 tablets dissolved in half a tumbler of water every 4 hours as required
Do not take more frequently than every 4 hours
Do not take more than 8 tablets in 24 hours.

Do not give to

Children under 12 years of age.

Warnings:

Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

Please see your doctor before you take this medicine if you are pregnant.

You can take Solpadeine Plus Tablets whilst breast feeding.

Will Solpadeine Plus Tablets suit you?

Most people taking this medicine find they cause them no problems. Constipation, nausea, dizziness or drowsiness could occur. Occasionally some people may get allergic reactions, such as skin rash. In all the years paracetamol has been used there have been very rare reports of blood disorders which may make you bleed more easily or make you more prone to infection, but these were not necessarily caused by paracetamol. These effects should go away once you stop taking the medicine.

If you are concerned about these effects, or if this medicine affects you in any other way, stop taking it and talk to your doctor or pharmacist.

Each tablet contains:

the active ingredients Paracetamol 500 mg Codeine Phosphate Hemihydrate 8 mg and Caffeine 30 mg

The tablets also contains:

sodium bicarbonate, sorbitol powder (E420), saccharin sodium, sodium lauryl sulphate, citric acid, sodium carbonate, polyvinylpyrrolidone and silicone fluid.

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

Solpadeine Plus Tablets
5.00 stars

Very strong and work quickly but can make you feel very heady

0 out of 0 people found this useful. Yes No Report abuse

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply
x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close